# SDR EE4Y2021092513904

- Difficulty date: September 26, 2021
- Submitted: September 26, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 46,606 hours, 30,241 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CUSTOMER INSPECTION TASK, IT WAS FOUND ON LH AND RH WINDSHIELD SIDE POST UPPER ATTACHMENT FITTING - 2 EA HOLES WITH CRACK INDICATION. DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL.
